MathSciNet Relay Station
MathSciNet bibliographic data
MR467765 (57 #7617) 57D20 (57C05)
Goldstein, Richard; Turner, Edward C. Stiefel-Whitney homology classes of quasi-regular cell complexes. Proc. Amer. Math. Soc. 64 (1977), no. 1, 157–162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement